# SDR CA081103002

- Difficulty date: July 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,623 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BR63031023
- Condition: Melted
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A C-CHECK INSP OF THE CABIN LIGHTING SYS IT WAS FOUND THAT THE NR 5 FLOURESCENT CABIN LIGHTING BALLAST WAS MELTED AT THE BULB SOCKET. BALLAST WAS REMOVED AND REPLACED.  TT ON THE BALLAST CAN NOT BE ACURATLY DETERMINED BUT WITH A DATE STAMP OF FEB 11, 1987 IS LIKLEY ORIGINAL EQUIPMENT.  LIGHT WAS FUNCTIONING AT THE TIME THE DEFECT WAS FOUND. ONE OTHER LIGHTING BALLAST WAS ALSO FOUND WITH MINOR DAMAGE OF A SIMILAR NATURE. IT WAS REPLACED AS WELL.  SUBMITTED LATE AS THE C-CHECK WAS COMPLETED BY AN OUTSOURCE FACILITY AND UNTIL RECENTLY WAS NOT AWARE OF THE DAMAGED PARTS.
